# SDR CALA2021060700803

- Difficulty date: June 7, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 60,407 hours, 26,174 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKIN VALVE FAULT DISPLAYED ON UPPER ECAM SCREEN. - V ENT REMOVED AND REPLACED SKIN AIR OUTFLOW VALVE OPS CHECKS GOOD REF AMM 21-26-53-400-001-A ROTABLE PARTS CHANGE WAS INDICATED - TT # 1939473  SN OFF 3533 VALVE, SKIN AIR  OFF 31-2125-9-0001 3533 ON 31-2125-9-0001 2301
